# SDR UALA2012122707420

- Difficulty date: December 25, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 66,502 hours, 24,391 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L WILL NOT ARM.  REMOVED ICE FROM GIRT BAR AND UPPER DOOR HINGE & APPLIED ICE RELEASE.
